Korovkin Theory in Lindenstrauss Spaces.
Mathematica Scandinavica, Tome 75 (1994) no. 2, pp. 240-254
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1994__75_2_167318,
author = {Gregor Dieckmann},
title = {Korovkin {Theory} in {Lindenstrauss} {Spaces.}},
journal = {Mathematica Scandinavica},
pages = {240--254},
year = {1994},
volume = {75},
number = {2},
zbl = {0822.41019},
url = {http://geodesic.mathdoc.fr/item/MS2_1994__75_2_167318/}
}
Gregor Dieckmann. Korovkin Theory in Lindenstrauss Spaces.. Mathematica Scandinavica, Tome 75 (1994) no. 2, pp. 240-254. http://geodesic.mathdoc.fr/item/MS2_1994__75_2_167318/